# SDR SCNA97288

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Component: Marathon
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVERHEAD EMERGENCY EXIT LIGHTS FOR THE LEFT OVERWING DOORS WERE FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK, SYSTEM TESTED GOOD.
